# SDR ARWA990502

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 5750821501
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

BOG - FLT 709 - NR 1 ENGINE INBOARD BYPASS AIR CONSTANT DUCT STRAP BRACKET BROKEN.  BLOWOUT DOOR LOST IN FLIGHT.  REMOVED AND REPLACED STRAP.  REPLACED NR 1 ENGINE.  COWL BLOWOUT DOOR.  ENGINE IDLE RUN CHECK OK.  (M)
